# SDR MALA040378

- Difficulty date: April 25, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 14,154 hours, 15,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, LT IB SEAT TRACK WITH CORROSION AT STA 294-310.  REMOVED AND REPLACED LT IB SEAT TRACK AT STA 294-310. IAW MESABA EO S53060. A/C RELEASE DATE 4/29/04.  REFER TO LOG PG 770575 FOR ADDITIONAL INFORMATION.
